# SDR SWAA991820

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516323
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 348 FRAME CRACKED, LBL 64, WL 208.  REPAIRED FRAME PER SRM.
